Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. W. Helton and M. R. James
Title: Extending $H_{\infty}$ control to nonlinear systems
Additional book information: Frontiers in Applied Mathematics, SIAM, 1999, xiv+332 pp., ISBN 0-89871-440-0, $59.50

References [Enhancements On Off] (What's this?)

  • 1. Martino Bardi and Italo Capuzzo-Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems & Control: Foundations & Applications, Birkhäuser Boston, Inc., Boston, MA, 1997. With appendices by Maurizio Falcone and Pierpaolo Soravia. MR 1484411
  • 2. Tamer Başar and Pierre Bernhard, 𝐻^{∞}-optimal control and related minimax design problems, 2nd ed., Systems & Control: Foundations & Applications, Birkhäuser Boston, Inc., Boston, MA, 1995. A dynamic game approach. MR 1353236
  • 3. John C. Doyle, Bruce A. Francis, and Allen R. Tannenbaum, Feedback control theory, Macmillan Publishing Company, New York, 1992. MR 1200235
  • 4. M. Green and D.J.N. Limebeer, Linear Robust Control, Prentice-Hall, Englewood Cliffs, N.J., 1995.
  • 5. J.W. Helton, J. Ball, C. Johnson and C. Palmer, Operator Theory, Analytic Functions, Matrices and Electrical Enginering, Regional Conference Series in Math. vol 68, Amer. Math. Soc., 1987. MR 89f:47001
  • 6. Arjan van der Schaft, 𝐿₂-gain and passivity techniques in nonlinear control, Lecture Notes in Control and Information Sciences, vol. 218, Springer-Verlag London, Ltd., London, 1996. MR 1402474
  • 7. Peter Whittle, Optimal control, Wiley-Interscience Series in Systems and Optimization, John Wiley & Sons, Ltd., Chichester, 1996. Basics and beyond. MR 1416566

Review Information:

Reviewer: Wendell H. Fleming
Affiliation: Brown University
Journal: Bull. Amer. Math. Soc. 38 (2001), 93-96
Published electronically: October 2, 2000
Review copyright: © Copyright 2000 American Mathematical Society